# SDR UPS405556

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK MAINTENANCE REPORTED, RT BLG WW  OVERWING LONGERON CRACKED FROM BS 1480.  REPAIRED IAW SRM 53-10-01 FIG 1 AND AS PER BOEING TELEX UPS- AMS -96-0038RE.
